PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Cimatti G., Menchi O. On the numerical solution of a variational inequality connected with the hydrodynamic lubrication of a complete journal bearing. In: Calcolo, vol. 15 (3) pp. 249 - 258. Giardini, 1979.
 
 
Abstract
(English)
The theory of variational inequalities is applied to a problem of lubrication. A method for solving numerically the relevant variational inequality is presented.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional